gsp4.org Category Browser

Fourier coefficients of Siegel modular forms

You are here: Root->Siegel modular forms [54]->Fourier coefficients of Siegel modular forms [62]

Sub Categories

Articles (2)

  • Characterization of the Maass space of Siegel modular cusp forms of genus $2$ [425]
  • Sergei Evdokimov
  • Mat. Sb. (N.S.)
  • Volume: 112(154)
  • Year: 1980
  • Pages: 133-142, 144
  • MR number: 0575936
  • A property of Fourier coefficients of Siegel cusp forms of genus two. (Russian) [894]
  • Sergei Evdokimov
  • Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI)
  • Volume: 93
  • Year: 1980
  • Pages: 159-163, 227
  • MR number: 0579782